# SDR REXA2022073100554

- Difficulty date: July 17, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 33,234 hours, 24,322 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH690331215
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AND AFT SIDE OF F.S. 533 FRAME IS CORRODED AT STGR 18L.  REMOVED FS 533 FROM STGR 16L-18L IAW CRJ 900 SRM 51-42-06-001-001-A01 INSTALLED FS 533 FROM STGR 16L-18L IAW CRJ 900 SRM 51-42-06-001-001-A01
